4 doctors weighed in:

Im taking Coumadin (warfarin) I started 3days ago my teeth fill like dentures. Hurt to chew anything. Is this a side affect?

4 doctors weighed in
Dr. Yash Khanna
Family Medicine
1 doctor agrees

In brief: Coumadin (warfarin) and teeth

No Coumadin (warfarin) does not make your teeth like dentures.
See your dentist.

In brief: Coumadin (warfarin) and teeth

No Coumadin (warfarin) does not make your teeth like dentures.
See your dentist.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Dr. Sander White
Dentistry - Cosmetic

In brief: Probably not

If your teeth hurt when you chew you should see a dentist and find out why.

In brief: Probably not

If your teeth hurt when you chew you should see a dentist and find out why.
Dr. Sander White
Dr. Sander White
Thank
Dr. Daniel Wolter
Dentistry

In brief: Not Typical

Tooth pain or abnormal sensation within teeth is not a common side-effect of coumadin (warfarin).
You should definitely see the prescribing doctor again.

In brief: Not Typical

Tooth pain or abnormal sensation within teeth is not a common side-effect of coumadin (warfarin).
You should definitely see the prescribing doctor again.
Dr. Daniel Wolter
Dr. Daniel Wolter
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors